# SDR UF6A990623

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- Engine: Pwa PW126A
- System (JASC): 6120 · Propeller Controlling System
- Part: Seals
- Part number: 8022631
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 12,185 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

GRB - THE NR 2 PROP CWP ILLUMINATED WHEN POWER WAS ADVANCED ON TAKEOFF AND LEFT ENGINE WENT INTO UNCOMMANDED REVERSE DURING ABORTED TAKEOFF.  MAINTENANCE REMOVED PROP TRANSFER TUBE SEALS.  PERFORMED CHECK OF PROP SYNC SYSTEM AND RAN BOTH ENGINES TO 85 PERCENT TORQUE.  ALL SYSTEMS OPS CHECKED GOOD.  (M)
